MAUDE Adverse Event Report: RESPIRONICS, INC. AMARA MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. AMARA MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090228
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was made aware of a user's allegation of an allergic reaction around the nose due to a pre-existing silicon allergy.The user was reportedly treated with an unknown type of "anti-allergy medication".It is unclear if the treatment was an over the counter (otc ) treatment or a prescription medication.The user is reported to have stopped using the mask and is no longer undergoing any treatment for the allergic reaction.There is no report of a serious or permanent injury.The user reportedly was given a mask that did not contain silicon.The manufacturer attempted to gather additional information from the reporter without success.It remains unknown if the treatment was an otc or prescription medication.No lot number was provided, and no product was returned for investigation.Labeling included with the mask warns the user "some users may experience skin redness, irritation, or discomfort.If this happens, discontinue use and contact your healthcare professional." the user is also advised to hand wash the mask before first use and daily with a mild detergent, rinse thoroughly, and allow to air dry.This mask meets all relevant standards for bio-compatibility.The manufacturer is unable to determine the root cause of the reported event.As no additional information has been obtained, and no product has been returned for investigation, the manufacturer concludes no further action is required.

Brand Name
AMARA MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11667512
Report Number2518422-2021-01079
Device Sequence Number14187022
Product Code BZD
UDI-Device Identifier00606959014992
UDI-Public00606959014992
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1090228
Device Catalogue Number1090228
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;